# SDR 2006UALA02364

- Difficulty date: December 11, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 60,424 hours, 9,825 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON MIDSPAR FITTING CLOSE OUT ANGLE, OUTBOARD SIDE, INBOARD FASTENER HAS CRACK INDICATION APPROX .75 INCH LONG LOCATED AFT SIDE.   STOP DRILLED THE CRACK AND ACCOMPLISHED HIGH FREQ EDDY CURRENT INSP. CRACK CONTAINMENT CONFIRMED.   FABRICATED REPAIR SPLICE STRAP AND FILLER AND INSTALLED.  OK FOR SERVICE.   CLOSEOUT ANGLE SUBJECT OF AD NOTE, AD2005-19-23.  VIBRATION & HEAT EXACERBATE FATIGUE LEADING TO EARLY CRACKING.
